Please use this identifier to cite or link to this item:
Title: Discrete mathematical model of hypersingular integral equation on a system of intervals
Other Titles: Дискретна математична модель гіперсінгулярного інтегрального рівняння на системі інтервалів
Authors: Polyanskaya, Tatyana Semenovna
Naboka, Olena Oleksiyivna
Keywords: hypersingular integral equation; method of discrete singularities; discretization; discrete singularities; метод дискретних особливостей
Issue Date: 2018
Publisher: НТУ "ХПІ"
Citation: Polyanskaya Т. S. Discrete mathematical model of hypersingular integral equation on a system of intervals / Т. S. Polyanskaya, O. O. Naboka // Вісник Національного технічного університету "ХПІ". Сер. : Математичне моделювання в техніці та технологіях = Bulletin of the National Technical University "KhPI". Ser. : Mathematical modeling in engineering and technologies : зб. наук. пр. – Харків : НТУ "ХПІ", 2018. – № 3 (1279). – С. 110-115.
Abstract: We consider a hypersingular integral equation on a system of intervals, which is reduced to a system of hypersingular integral equations on the standard interval (−1,1). The discretization of this system is carried out on the basis of the method of discrete singularities. The unique solvability of the discrete problem is proved and an estimate of the rate of convergence of the solution of this problem to the exact solution of the system of hypersingular integral equations is given.
Розглянуто гіперсингулярне інтегральне рівняння на системі інтервалів, яке наведене до системи гіперсингулярних інтегральних рівнянь на стандартному інтервалі (−1,1). Проведена дискретизація цієї системи на основі методу дискретних особливостей. Доведено однозначна розв'язність дискретної задачі і дана оцінка швидкості збіжності рішення дискретної задачі до точного рішення системи гіперсингулярних інтегральних рівнянь.
Appears in Collections:Вісник № 03
Кафедра "Вища математика"

Files in This Item:
File Description SizeFormat 
vestnik_KhPI_2018_3_Polyanskaya_Discrete_mathematical.pdf195,57 kBAdobe PDFThumbnail
Show full item record  Google Scholar

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.